# SDR CALA2025100209524

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 67,147 hours, 28,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLEANERS REPORTED A FOUL ODOR THROUGHOUT THE ACFT,  CANT SMELL FOUL ODOR AT THIS TIME.  OKAY TO CONTINUE.
